Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Rashes all over the body since intake of Azoran with painkiller. Side effect?

Hi I am taking Azoran 50mg for Ankylosing Spondilytis along with pain killer, twice a day. From past 5 days I am having rashes all over the body [red and itchy]which is intolerable. Is this side effect of this drug. Please explain and suggest home remedy if any. I am having regular CBC, SGPT and LFT blood tests. CBC and SGPT seems regular but LFT shows some irregularities. HLAb27 is negative in my case.
Asked On : Fri, 7 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

It may very well be the side effect of the medicines, Rashes all over the body along with itching is usually the allergic reaction , whether due to drugs or otherwise.

I will suggest you to take some anti allergic medicines like cetirizine/loratadine for the symptomatic relief along with calamine lotion.

If does not settle down may need to see your doctor.

Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor